# SDR CA151221003

- Difficulty date: December 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09400
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  AS SOON AS THEY SELECTED GEAR UP THEY RECEIVED A LANDING GEAR INOPERATIVE CAUTION.  SELECTED GEAR DOWN, RAN THE QRH.  PERFORMED A MANUAL EXTENSION TO ENSURE THREE GREEN DOWN AND LOCKED.  FOUND FAULT CODE DIN01A IN THE PSEU, LANDING GEAR CONTROL PANEL REPLACED.
